Regular and Chaotic Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2009, том 14, выпуск 1, страницы 116–136 (Mi rcd542)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

JÜRGEN MOSER – 80

On Cascades of Elliptic Periodic Points in Two-Dimensional Symplectic Maps with Homoclinic Tangencies

M. S. Gonchenkoa, S. V. Gonchenkob

a Departament de Matemàtica Aplicada I, Universitat Politècnica de Catalunya, Av. Diagonal 647, 08028 Barcelona, Spain
b Research Institute of Applied Mathematics and Cybernetics, Nizhny Novgorod State University, 10, Ulyanova Str. 603005 Nizhny Novgorod, Russia

Аннотация: We study bifurcations of two-dimensional symplectic maps with quadratic homoclinic tangencies and prove results on the existence of cascade of elliptic periodic points for one and two parameter general unfoldings.

Ключевые слова: symplectic map, homoclinic tangency, bifurcation, generic elliptic point, KAM-theory

DOI: https://doi.org/10.1134/S1560354709010080


Реферативные базы данных:

Тип публикации: Personalia
MSC: 37C29, 37G25, 37J10, 37J20
Поступила в редакцию: 02.11.2008
Принята в печать:21.12.2008
Язык публикации: английский

Образец цитирования: M. S. Gonchenko, S. V. Gonchenko, “On Cascades of Elliptic Periodic Points in Two-Dimensional Symplectic Maps with Homoclinic Tangencies”, Regul. Chaotic Dyn., 14:1 (2009), 116–136

Цитирование в формате AMSBIB
\RBibitem{GonGon09}
\by M. S. Gonchenko, S. V. Gonchenko
\paper On Cascades of Elliptic Periodic Points in Two-Dimensional Symplectic Maps with Homoclinic Tangencies
\jour Regul. Chaotic Dyn.
\yr 2009
\vol 14
\issue 1
\pages 116--136
\mathnet{http://mi.mathnet.ru/rcd542}
\crossref{https://doi.org/10.1134/S1560354709010080}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2480954}
\zmath{https://zbmath.org/?q=an:1229.37054}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd542
  • http://mi.mathnet.ru/rus/rcd/v14/i1/p116

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Amadeu Delshams, Marina Gonchenko, Sergey V. Gonchenko, “On Bifurcations of Area-preserving and Nonorientable Maps with Quadratic Homoclinic Tangencies”, Regul. Chaotic Dyn., 19:6 (2014), 702–717  mathnet  crossref  mathscinet  zmath
    2. С. В. Гонченко, М. С. Гонченко, И. О. Синицкий, “О смешанной динамике двумерных обратимых диффеоморфизмов с симметричными негрубыми гетероклиническими контурами”, Изв. РАН. Сер. матем., 84:1 (2020), 27–59  mathnet  crossref  mathscinet; S. V. Gonchenko, M. S. Gonchenko, I. O. Sinitsky, “On mixed dynamics of two-dimensional reversible diffeomorphisms with symmetric non-transversal heteroclinic cycles”, Izv. Math., 84:1 (2020), 23–51  crossref  isi  elib
    3. Simpson D.J.W., “Unfolding Codimension-Two Subsumed Homoclinic Connections in Two-Dimensional Piecewise-Linear Maps”, Int. J. Bifurcation Chaos, 30:3 (2020), 2030006  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:12
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021